# SDR UIEA2021050101033

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: AS0021
- Condition: Broken
- Location: Containment Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AVSAX CONTAINMENT BAG VACUUM SEAL IS BROKEN P/N AS-002-1( REMOVED AND REPLACED COCKPIT AVSAX REF EO 6725A212  )
